MathSciNet Relay Station
MathSciNet bibliographic data
MR2443226 68W05 (05A05 05A15 05A17 94B15)
Mansour, Toufik; Nassar, Ghalib Gray codes, loopless algorithm and partitions. J. Math. Model. Algorithms 7 (2008), no. 3, 291–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement